Urinary Incontinence & oedemaPl help me.
My mother has HIGH BP. to treat that, she was being given BP medicine, which gave EDEMA also FEW PIMPLES on face.
So She was also given Ditide & Lasix for 10 months now.....due to which she developed URINARY INCONTINENCE(low bladder control due to muscle weak)...any time during day (not dependent on any ctivity)
Embarrased with it, her Hypertension,palpitation,headache is increased.
Recently it was understood that EDEMA was side-effect of BP medicine...
Pl guide for Urinary incontinence as well as oedema
Hema Raj on 2012-11-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.